Try Shipt membership for free
Start your 14-day free trial at checkout of your first order*


Advil
Advil Dual Action Coated Caplets with Acetaminophen, 250 Mg Ibuprofen and 500 Mg Acetaminophen Per Dose (2 Caplet Equivalent) for 8 Hour Pain Relief - 72 Count
Get same-day delivery from stores you know and love.









Advil Dual Action Coated Caplets with Acetaminophen are the first and only FDA approved pain relief medication that combines the top two selling pain fighting ingredients for powerful results. Formula…
Contains acetaminophen; contains an nsaid, which may cause severe stomach bleeding; contains acetaminophen, ask a doctor or pharmacist, if you have ever had an allergic reaction to acetaminophen or any other pain reliever, right before or after heart surgery
Content on this site is for reference purposes only. We do not represent or
warrant that the nutrition, ingredient, allergen and other product
information on our Web or Mobile sites are accurate or complete, since this
information comes from the product manufacturers. On occasion, manufacturers
may improve or change the…